# SDR IXXA100014O

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 93,028 hours, 38,364 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Part time: 93,028 hours, 38,364 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE GEAR LIGHT DID NOT ILLUMINATE UPON GEAR EXTENSION. CREW CYCLED NOSE GEAR AND VISUALLY CHECKED THE GEAR WAS DOWN AND LOCKED, THEY LANDED WITHOUT FURTHER INCIDENT.  MX FOUND TOP LIGHT BULB BURNED OUT AND BOTTOM LIGHT WAS INTERMITTENT WHEN PUSHED ON GREEN LIGHT INDICATOR. THEY REPLACED BOTH BULBS. OPS CHECK GOOD IAW MM 32-60-0. ACFT WAS RETURNED TO SERVICE.
